# SDR AALA202309053643

- Difficulty date: September 1, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N70020
- Make and model: Airbus A319-115
- Aircraft serial: 6263
- Aircraft time: 25,093 hours, 11,517 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: UNKNOWN
- Condition: Misinstalled
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MANITENANCE: CEILING EMERGENCY LIGHT ABOVE 23ABC AND 23 DEF IS INOPERATIVE. MAINTENANCE FOUND THE CONNECTORS FOR THE LIGHT WERE NOT PROPERLY CONNECTED AND PROPERLY CONNECTED THE LIGHT. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
